EconPapers    
Economics at your fingertips  
 

Existence of Mild Solutions to Nonlocal Fractional Cauchy Problems via Compactness

Rodrigo Ponce

Abstract and Applied Analysis, 2016, vol. 2016, 1-15

Abstract:

We obtain characterizations of compactness for resolvent families of operators and as applications we study the existence of mild solutions to nonlocal Cauchy problems for fractional derivatives in Banach spaces. We discuss here simultaneously the Caputo and Riemann-Liouville fractional derivatives in the cases and

Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/4567092.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/4567092.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:4567092

DOI: 10.1155/2016/4567092

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:4567092